Day 11 of not smoking - issues with champix

Hi everyone

I have made it to day 11 of not smoking with no major concerns/wobbles. But the night tablet is making me feel awful. Within 20 mins of taking it I feel sick, head starts to bang and I feel like I am coming down with flu. I wouldn't ordinarily mind but it is starting to ruin my social life. Had to leave a family do the other night as I felt so bad!

Anyone else had this? Can i take it just before I go to bed? I do take the tablets just after eating food and the AM tablet has no effect at all.

Thanks

Pinot

5 Replies

oldestnewest
  • Sorry to hear you are struggling. I take mine quite late in the evening, very often before bed because I've forgotten to take it earlier! I've missed quite a few of the evening ones too and not really suffered for it. A friend of mine had similar problems to you and she stopped the evening ones altogether and was fine - still quit 3 months on.

    I'd go back to your doctor or smokestop advisor and have a chat with them about it just to be on the safe side and work out what would be best for you.

    Good luck with it - how are you finding quitting otherwise?

  • Hi Siana, thanks for you reply.

    I actually can't believe how good the quit process has been. Dont get me wrong I had some off moments in the first few days and I ended up hoovering the house about 8 times so I didnt walk to the shop. But I feel like every day gets easier. When I drink its tough, but I have to limit my alcohol so I am still in complete control of my thoughts!!!

    But overall I feel bloomin fantastic!!!!! I may just switch to taking them just before I go to bed instead of just after tea. I don't mind the feeling ill, just not when I am at a party!

    I have a phone appt with nurse a week on monday so will mention it then.

    Saved my self £70 ish so far!:)

  • Morning I cant comment on the Champix as I decided for me that CT was and still is my option, but as we are all so different then we have to choose what suits us, maybe the question should be asked at Docs or Chemist to get the right advice.

    Make sure that your fluid intake is good as Headaches can also be caused by Dehydration which I suffered with after I quit, take care of yourself and try to relax more.

  • Hi Pinot

    Are you drinking plenty - water that is :rolleyes: Jamangie is right - you get very dehydrated when you quit and that will cause headaches. Try taking your night time tab just before you go to bed and see what happens - I forgot to take mine loads of times and it didn't make me feel any different - might also be worth considering only taking half a tab at night.

    Well done on your 11 days and keep saving - that was my motivation :D

  • Well that's brilliant pinot, you're doing fab! My house is also spotless - I clean instead of smoke now!

    Make sure you've got a treat lined up with all that money you are saving!

You may also like...